



APASL- ACLF Research Consortium (A.A.R.C) Consensus Meeting

14TH Annual Meeting of APASL- ACLF Research Consortium (A.A.R.C)

Theme: "Acute-On-Chronic Liver Failure (ACLF) towards a Global Consensus"

SCIENTIFIC PROGRAM

Theme: "Acute-On-Chronic Liver Failure (ACLF): Towards a Global Consensus"

Date -March 29 (Friday), 2024
Time: 8:00 AM To 6:00 PM
Venue-Room 558, 5F
Kyoto International Conference Center, Japan
Hybrid Event

Organized By

APASL ACLF Research Consortium (AARC)

Agenda for Kyoto Hybrid Meeting

8:25AM: Welcome Address- President APASL, Suchiro Shiina (5min)

Moderators: S K Sarin, Masao Omata, Lai Wei (APASL), Ray Kim (AASLD), Aleksander Krag (EASL), Graciela Castro (ALEH), Jun Li (COSSCH), K Raj Reddy (NACSELD). Manal El Sayed (SOLDA)

Session I: Contentious issue 1: Should we include Decompensated/Recompensated Cirrhosis in ACLF

Panelist: Saeed Hamid, Mamun-Al-Mahtab, Nobuaki Nakayama, Jose-D Sollano, Teerha Piratvisuth, D.J. Kim, Jinlin Hou

Time	Topic (10+5 min each)	Speaker (10min)	Lead Discussant
08:30	Natural history of Cirrhosis and Decompensation and causes of death	Gennaro D'Amico	G H Lee Gupse Adali
09:00	Further decompensation in a decompensated cirrhosis- defining AD, ACLF, ESLD	Jonel Trebicka	Apichat Kaewdech Vinod Arora
09:15	Reversal of Cirrhosis- the etiology, time frame and implication for ACLF	K Rajender Reddy	Ruveena Bhavani Babulal Meena
09:30	Recommendation and Consensus Statement (25min)		

Repertoire-Madhumita Premkumar

Session II: Contentious issue 2: Should we include Decompensated/Recompensated Cirrhosis in ACLF

Panelist: Sombat Treeprasertsuk, Jacob George, Shahinul Alam, Satoshi Mochida, Diana Alcantara-Payawal, Mohammed Eslam, Jidong Jia

Time	Topic (10+5 min each)	Speaker (10min)	Lead Discussant
09.55	Recompensation-The Concept and Implication for ACLF definition	Ashwani K Singal	Nipun Verma Hasmik Ghazinian
10:10	Reversal of ACLF Syndrome- Timeline, predictor and Outcome	Zaigham Abbas	S S Tan V Rajan
10:25	Unified Prognostic Model for ACLF and steps for prioritization for LT in ACLF	Sumeet Asrani	Sargsyan Violeta Sakkarin Chirapongsathorn
10:40	Recommendation and Consensus Statement (20min)		

Repertoire- Anand Kulkarni

Session III: Contentious Issue 2: Sepsis in ACLF -Cause or consequence

Panelist: Ananta Shrestha, Ajay Duseja, Atsushi Tanaka, A Kadir Dokmeci. Gamal Shiha, Oidov Baatarkhuu

Time	Topic (10+5 min each)	Speaker (10min)	Lead Discussant
11:00	Infection leading to Liver Failure in Cirrhosis	Qin Ning	Rahul Kumar Shantan Venishetty
11:15	Infection leading to other OF followed by Liver Failure	Debbi Shawcross	Kemal Fariz Kalista Pravin Rathi
11:30	Infection leading to other organ failure and death without liver failure	Jasmohan Bajaj	Kessarin Thanapirom Ameet Mandot
11:45	Lab and clinical Diagnosis of infection in Cirrhosis with or without decompensation.	Do Seon Song	Mark Dhinesh Muthiah Ajay Kumar Patwa
12.00	Recommendation and Consensus Statement (25min)		

Repertoire-Rahul Kumar

Session IV: Contentious Issue 3: Organ Failure in ACLF -implications and inclusion into definition

Panelist: Akash Shukla, Tatsuo Kanda, Osamu Yokosuka, Jin Mo Yang, Yoon Jim Kim, Khin Maung Win

Time	Topic (10+5 min each)	Speaker (10min)	Lead Discussant
12:25	Hepatic vs. Extrahepatic OD/OF in a Decompensated cirrhosis	Jennifer C Lai	Lubna Kamani Sachin Palnitkar
12:40	Renal Dysfunction or Failure- the course and implication in cirrhosis with predominant liver failure	Rakhi Maiwall	Shahinul Alam Sudhir Maharshi
12:55	Renal Dysfunction or Failure- the course and implication in cirrhosis with acute decompensation with other extrahepatic complications/OF	Paolo Angeli	Janaka De Silva Shiran Shetty
13:10	Circulatory and Respiratory failure are terminal events in ESLD rather than type of OF	Constantine J Karvellas	Ananta Shrestha Narendra Choudhary
13.25	Recommendation and Consensus Statement (25min)		

Repertoire-Lubna Kamani

LUNCH BREAK: 13:50 to 14:30

Session V: NEED TO CONVERGE AND AGREE -Acute Insults in ACLF

Panelist: Rino Gani, Y K Chawla, Necati Ormeci, Akash Shukla, H C Lin, Mohammed Golam Azam, Ashish Kumar

Time	Topic (10+5 min each)	Speaker (10min)	Lead Discussant
14:30	Variceal Bleed, post- TACE or post- hepatectomy liver failure- should they be part of acute insult in ACLF	Aleksander Krag	Ashish Goel Dinesh Jothimani
14:45	Timeline of acute injury and Liver failure with or without other OF- implication for definition (4 weeks versus 12 weeks)	Nadim Mahmud	Suprabhat Giri Sanjiv Saigal
15:00	Managing Acute Portal Hypertension in ACLF i.e. the Variceal bleed & Ascites	Norifumi Kawada	Akash Roy Anil Arora
15:15	Recommendation and Consensus Statement (25min)		

Repertoire-Gupse Adali

Session VI: NEED TO CONVERGE AND AGREE -Chronic Injury in ACLF

Panelist: Cosmas Rinaldi A. Lesmana , Ming Lung Yu, Vincent Wong, B C Sharma, George K Lau, Juan Pablo Arab

Time	Topic (10+5 min each)	Speaker (10min)	Lead Discussant
15:40	CLD with or without Cirrhosis- implications in therapy and response	Tawesak Tanwandee	Tarana Gupta Virendra Singh
15:55	'Index' presentation or 'ACLF Again'-	Ashish Kumar	Anand Kulkarni C E Eapen
16:10	Alcoholic Hepatitis in ACLF and development of jaundice in decompensated Cirrhosis- Are they same?	Gyongyi Szabo	Sunil Taneja Md Fazal Karim
16:25	Changing trends for the etiology of the acute insult and chronic injury	Jun Li	Tao Chen Piyush Ranjan
16:40	Recommendation and Consensus Statement (25min)		

Repertoire-Kessarin Thanapirom

Session VII: NEED TO CONVERGE AND AGREE -

Panelist: Lai Wei, Masao Omata, Ray Kim, Aleksander Krag, Graciela Castro, K. Rajender Reddy, Manal El Sayed

Time	Topic (10+5 min each)	Speaker (10min)	Lead Discussant
17:05	ACLF patient in ICU- Prognostic score, AI MODELS	Xiaolong Qi	Ibrahim Mustafa Nazish Butt
17:20	ACLF in East and West are different patients than a different definition- Steps to unify	Richard Moreau	Chetan Ramesh Kalal Mithra Prasad
17:35	Current Prognostic Models - Strength and Weaknesses	R K Dhiman	Samagra Agarwal Amna Subhan Butt
17:50	Convergence 2024 for an ACLF unified Definition	Graciela Castro	Mohamed Elbasiony Vinay Kumar
18:05	Recommendation and Consensus Statement (30min)	Shiv K Sarin	

Repertoire- Guan Huei Lee

18.35: Vote of Thanks